MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X6.5, 5MM; DENTAL ABUTMENT

ZIMMER DENTAL HEAL COLLAR 4.5X6.5, 5MM; DENTAL ABUTMENT
Model Number HC465
Medical Device Problem Codes Positioning Failure (1158); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).Patient identifier: unknown / not provided.Age at time of the event: unknown / not provided.Gender: unknown / not provided.Patient weight: unknown / not provided.Reporter name and address: unknown / not provided.Premarket identification: unknown / not provided.
 
Event or Problem Description
Healing collar does not engage to the implant.No impact to the patient.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One healing collar (hc465) was reported but not returned for investigation.Therefore, visual evaluation and functional testing could not be performed.Dhr review for the lot (2022070676) had revealed no deviations nor non-conformances which could have caused or contributed to the reported events.All products were conforming at the time they left zimvie.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot (2022070676) and no similar event or complaint was found.(complaint category keyword: does not seat).Based on the investigation and risk management file review, and ifu, the most likely root cause determined from the investigation was customer error - improper techniques used during placement.Therefore, based on the available information, device malfunction and the reported event could not be verified.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
HEAL COLLAR 4.5X6.5, 5MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16479824
Report Number0002023141-2023-00708
Device Sequence Number7401094
Product Code NHA
UDI-Device Identifier00889024015104
UDI-Public(01)00889024015104(17)270715(10)2022070676
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHC465
Device Catalogue NumberHC465
Device Lot Number2022070676
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic